# SDR CA120605002

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TROUBLESHOOTING, OF UNKNOWN NATURE, FOR A CHIP DETECTOR WARNING PERFORMED BY A LOCAL FBO, THE ACFT WAS RELEASED TO SERVICE.  ON THE 1ST FLIGHT FOLLOWING, THE CREW RECEIVED AN ENGINE TEMPERATURE EXCEEDANCE WARNING ACCOMPANIED BY HIGH VIBRATIONS.  ENGINE CONDITION IS UNKNOWN HOWEVER IT WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
